# SDR DALA2022020800823

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK BRACKET LOCATED FR20 AT LEVEL OF INTERCOSTAL FITTING 7 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED BRACKET PER A320 SRM 51-72-11. (2113798)
